Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Explicit n-descent on elliptic curves, I. Algebra

Title data

Cremona, John E. ; Fisher, Tom A. ; O'Neil, C. ; Simon, D. ; Stoll, Michael:
Explicit n-descent on elliptic curves, I. Algebra.
In: Journal für die Reine und Angewandte Mathematik. Vol. 615 (February 2008) . - pp. 121-155.
ISSN 0075-4102
DOI: https://doi.org/10.1515/CRELLE.2008.012

Official URL: Volltext

Abstract in another language

This is the first in a series of papers in which we study the n-Selmer group of an elliptic curve, with the aim of representing its elements as genus one normal curves of degree n. The methods we describe are practical in the case n = 3 for elliptic curves over the rationals, and have been implemented in MAGMA.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 30 Jan 2015 07:24
Last Modified: 14 Apr 2015 07:33
URI: https://eref.uni-bayreuth.de/id/eprint/6125